Alert archive / New Mexico / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 310, NWS Albuquerque, NM

June 22, 2023Guadalupe County, Quay County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2023, 10:15 PM MDT for Guadalupe County, Quay County, San Miguel County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2023, 10:15 PM MDT (04:15 UTC)
Expired
Jun 22, 2023, 10:41 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Guadalupe County, NM, Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
2.3
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted.

130 
WUUS55 KABQ 230415
SVRABQ
NMC019-037-047-230515-
/O.NEW.KABQ.SV.W.0310.230623T0415Z-230623T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1015 PM MDT Thu Jun 22 2023

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern San Miguel County in northeastern New Mexico...
  West central Quay County in east central New Mexico...
  Northeastern Guadalupe County in east central New Mexico...

* Until 1115 PM MDT.

* At 1013 PM MDT, a severe thunderstorm was located 9 miles south of
  Conchas, or 23 miles west of Tucumcari, moving east at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Tucumcari.

This includes the following highways...
 Interstate 40 between Mile Markers 328 and 339.
 State Road 104 between Mile Markers 69 and 71, and between Mile
Markers 79 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3516 10426 3532 10425 3542 10371 3542 10364
      3539 10364 3539 10363 3514 10360
TIME...MOT...LOC 0413Z 264DEG 20KT 3524 10413 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

33
1 follow-up statement
642 
WWUS55 KABQ 230441
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1041 PM MDT Thu Jun 22 2023

NMC019-037-047-230451-
/O.CAN.KABQ.SV.W.0310.000000T0000Z-230623T0515Z/
San Miguel-Quay-Guadalupe-
1041 PM MDT Thu Jun 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAN MIGUEL...WEST
CENTRAL QUAY AND NORTHEASTERN GUADALUPE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 3516 10426 3532 10425 3542 10371 3542 10364
      3539 10364 3539 10363 3514 10360
TIME...MOT...LOC 0436Z 264DEG 20KT 3526 10394 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:53 PM MDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jun 22, 5:53 PM MDT, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
553 PM MDT Thu Jun 22 2023

...New AVIATION...

.SYNOPSIS...
Issued at 220 PM MDT Thu Jun 22 2023

Very hot weather will continue for the next seven days with
Roswell's high temperature continuing to exceed 105 degrees
through at least Thursday of next week. Roswell's high may vary
around 111 degrees Tuesday and Wednesday. Albuquerque may reach
100 degrees both Monday and Tuesday. Except for some strong to
severe storms over northeast and east central areas early this
evening, and some gusty virga showers and dry thunderstorms on
Tuesday, seasonably dry weather is also forecast to persist.

&&

.SHORT TERM...
(This evening through Friday night)
Issued at 220 PM MDT Thu Jun 22 2023

An outflow boundary from a decaying MCS can be seen moving
southwestward across northeast NM. Meanwhile cumulus development
continues to increase along the east slopes of the Sangre de Cristo
mountains where the first few lightning strikes of the afternoon can
be seen. Storm activity is expected to increase shortly as the
outflow boundary collides with this budding convective activity. The
best combination of wind shear and instability is over Colfax,
Harding, and Union counties where discrete supercells are possible
through the late evening. Low ceilings remain entrenched over the
northeast so the stable air may weaken storms as they approach the
TX border late this afternoon and into the evening. If the low
clouds clear, the environment is ripe for strong to severe storms
given the dewpoints in the mid to upper 60s and ML CAPE in excess
of 2,000 J/kg. Furthermore, mesoanalysis indicates that bulk
shear may increase to over 50 knots across the northeast this
evening after the LLJ increases the moist, southerly inflow. As a
result, another round of convection is possible after midnight.
Some CAMs show more discrete cells, some show an MCS, and others
show nothing at all. Given the potential for some areas to get hit
multiple times, localized flash flooding will be a concern this
evening and overnight in the far northeast corner of the state.
Low ceilings are expected again tonight across the northeast, but
today and tonight's convective activity will determine exactly
where they occur. The low ceilings are not expected to persist as
long into Friday afternoon as they did today because stronger
westerly winds will pick-up earlier in the day and displace the
moisture to the east.

Tomorrow will be a bit winder than today, particularly along and
immediately east of the central mountains where a Wind Advisory was
issued. Near-record temperatures are likely once again in Roswell so
the heat advisory has been continued into tomorrow. An isolated
strong to severe storm or two is possible tomorrow in far eastern
NM, but the window for convection will be small as the dryline gets
pushed eastward into Texas by the late afternoon. With the dry air
taking over, highs will be 5-10 degrees higher than today's highs
across the northeast and far east central plains.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 220 PM MDT Thu Jun 22 2023

A staunch upper level high pressure system is forecast to remain
in place over TX and southeast NM throughout the long term
forecast period with high temperatures varying from a few to
around 14 degrees above normal each day, except for some near
normal readings over northern areas Saturday and Sunday.

The main forecast challenge this forecast package was determining
when Roswell may reach Excessive Heat Warning criteria of 110
degrees, and when Albuquerque may reach Heat Advisory Criteria of
100 degrees. Models have moderated a degree or so on the high
temperature forecast for Saturday and Sunday in Roswell, where
highs greater than or equal to 110 F are now not forecast until
Tuesday and Wednesday. A shallow and moist backdoor front that
enters the eastern plains on Sunday may reach as far south as
Roswell by late in the day. However, the front is forecast to
retreat on Monday, when the ridge of high pressure is forecast to
build over NM a bit more in response to a sharpening upper level
trough on the west coast. The best chance for high temperatures
near and above 100 F in Albuquerque looks to occur Monday and
Tuesday. The west coast trough is forecast to eject northeastward
across the Great Basin and northern Rockies Monday night through
Tuesday night, and the latest run of the ECMWF is now trending
toward the ongoing GFS and Canadian Model forecasts of nudging the
upper high eastward some as this happens. This creates some
uncertainty in the high temperature forecast for Tuesday. Models
also depict some elevated subtropical moisture working its way
around the periphery of the upper high with a risk of gusty virga
showers and isolated dry thunderstorms on Tuesday, and to a
lesser extent Wednesday, from the southwest and west central
mountains northeastward across the central and north central
mountains and northeast plains. Nonetheless, near record warmth is
forecast to continue over the southeast plains with heat
highlights likely every day through at least Thursday in Roswell.

&&

.AVIATION...
(00Z TAFS)
Issued at 541 PM MDT Thu Jun 22 2023

Severe thunderstorms will continue to track eastward across
northeast NM with large hail and wind gusts greater than 50kt
possible. Storms will linger through at least 03Z, but a few
storms will be possible through the overnight hours. Once storms
cease, low clouds will re-develop with MVFR to IFR cigs possible,
including at KCAO and potentially at KTCC, though confidence is
lower at the latter. Additionally, virga showers have developed
across portions of central NM late this afternoon. These showers
will be capable of wind gusts near 45kt around K0E0 and KCQC
through 02Z. Elsewhere, wind gusts late this afternoon will
decrease around sunset, however, southwest winds will ramp back up
by late morning. Gusts between 30 and 40kts will be likely Friday.

&&

.FIRE WEATHER...
Issued at 220 PM MDT Thu Jun 22 2023

...WIDESPREAD CRITICAL TO EXTREME FIRE WEATHER CONDITIONS FRIDAY...

Elevated to critical fire weather conditions are expected to persist
over the next several days as dry air and breezy southwest to west
winds remain in place over the region. Isolated to scattered storms
will produce localized wetting rains in northeast NM this afternoon
and overnight. Moisture in place will allow for good to excellent
humidity recoveries in the northeast while poor to fair recoveries
are expected across central and western NM. A very dry and unstable
airmass combined with breezy to locally windy conditions will create
widespread critical to extreme fire weather conditions tomorrow
therefore the Fire Weather Watch was upgraded to a Red Flag Warning.
The dry and unstable airmass will remain in place over the region
over the weekend and early next week so winds will generally be the
limiting factor on whether a Red Flag Warning will be needed each
day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  55  88  47  86 /   0   0   0   0
Dulce...........................  47  83  39  82 /   0   0   0   0
Cuba............................  56  86  46  84 /   0   0   0   0
Gallup..........................  49  84  41  85 /   0   0   0   0
El Morro........................  50  83  43  83 /   0   0   0   0
Grants..........................  51  88  41  87 /   0   0   0   0
Quemado.........................  54  86  46  88 /   0   0   0   0
Magdalena.......................  64  89  54  91 /   5   5   0   0
Datil...........................  55  84  48  86 /   0   0   0   0
Reserve.........................  52  89  45  91 /   0   0   0   0
Glenwood........................  63  93  58  94 /   0   0   0   0
Chama...........................  48  78  41  76 /   0   0   0   0
Los Alamos......................  60  85  54  84 /   5   5   0   0
Pecos...........................  58  85  54  83 /  10   5   0   0
Cerro/Questa....................  51  79  45  80 /  20   0   0   0
Red River.......................  47  75  43  73 /  10   0   0   0
Angel Fire......................  46  76  40  76 /  10   0   0   0
Taos............................  51  86  43  84 /  10   0   0   0
Mora............................  52  82  48  83 /  10   0   0   0
Espanola........................  59  93  51  91 /   5   0   0   0
Santa Fe........................  61  86  54  85 /   5   5   0   0
Santa Fe Airport................  59  91  51  88 /   0   5   0   0
Albuquerque Foothills...........  68  95  59  93 /   5  10   0   0
Albuquerque Heights.............  68  96  57  94 /  10  10   0   0
Albuquerque Valley..............  67  98  55  96 /  10  10   0   0
Albuquerque West Mesa...........  67  96  56  94 /  10   5   0   0
Belen...........................  67  98  53  98 /  10  10   0   0
Bernalillo......................  65  98  55  95 /   5   5   0   0
Bosque Farms....................  66  98  52  96 /  10  10   0   0
Corrales........................  67  97  57  95 /   5   5   0   0
Los Lunas.......................  67  98  54  97 /  10  10   0   0
Placitas........................  66  93  57  91 /   5  10   0   0
Rio Rancho......................  66  96  56  94 /  10   5   0   0
Socorro.........................  69 100  59 101 /   5   5   0   0
Sandia Park/Cedar Crest.........  62  86  54  85 /   5  10   0   0
Tijeras.........................  63  89  54  88 /   5  10   0   0
Edgewood........................  59  89  51  88 /   0   5   0   0
Moriarty/Estancia...............  58  90  49  89 /   0   5   0   0
Clines Corners..................  59  86  52  85 /   5   5   0   0
Mountainair.....................  62  89  54  89 /   5   5   0   0
Gran Quivira....................  62  90  56  90 /   5  10   0   0
Carrizozo.......................  67  95  64  95 /   0   5   0   0
Ruidoso.........................  63  86  61  87 /   0   5   0   0
Capulin.........................  57  84  51  84 /  50   0   0   0
Raton...........................  57  87  49  88 /  40   0   0   0
Springer........................  58  90  49  91 /  30   0   0   0
Las Vegas.......................  56  87  51  86 /  20   5   0   0
Clayton.........................  63  91  59  92 /  30  10   0   0
Roy.............................  60  89  54  91 /  30  10   0   0
Conchas.........................  65  98  59  99 /  20  10   0   0
Santa Rosa......................  63  94  61  95 /  10  10   0   0
Tucumcari.......................  65  97  62  99 /  10  10   5   0
Clovis..........................  66  97  66 100 /  10  10  10   0
Portales........................  66 101  66 102 /  10  10  10   0
Fort Sumner.....................  65  99  63 101 /   5  10   0   0
Roswell.........................  71 107  69 109 /   5   5   0   0
Picacho.........................  67  98  64  99 /   0   5   0   0
Elk.............................  66  95  63  95 /   0   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Friday for NMZ101-104>106-
109-120>125.

Wind Advisory from noon to 6 PM MDT Friday for NMZ215-227>229.

Heat Advisory until 8 PM MDT this evening for NMZ238.

Heat Advisory from noon to 8 PM MDT Friday for NMZ238.

Heat Advisory from noon to 8 PM MDT Saturday for NMZ238.

&&

SHORT TERM...16
LONG TERM....44
AVIATION...34

In the hours before

Local storm report, Jun 22, 7:10 PM MDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
710 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             3 SSE Roy               35.90N 104.17W
06/22/2023  E1.25 inch       Harding            NM   Trained Spotter

&&

44
Local storm report, Jun 22, 8:08 PM MDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
808 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Hail             6 ENE Mosquero          35.81N 103.86W
06/22/2023  E1.75 inch       Harding            NM   Trained Spotter

&&

SAB
Special weather statement, Jun 22, 8:31 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
831 PM MDT Thu Jun 22 2023

NMZ230-231-230300-
Harding County-Union County-
831 PM MDT Thu Jun 22 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HARDING
AND CENTRAL UNION COUNTIES THROUGH 900 PM MDT...

At 830 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Solano, or 13 miles north of Mosquero, moving east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bueyeros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3587 10416 3603 10417 3617 10364 3597 10357
      3597 10366 3586 10384
TIME...MOT...LOC 0230Z 261DEG 17KT 3596 10398

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shoemake
Local storm report, Jun 22, 8:32 PM MDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
832 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             7 ENE Mosquero          35.80N 103.83W
06/22/2023  E2.50 inch       Harding            NM   Public

&&

SAB
Local storm report, Jun 22, 8:58 PM MDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
858 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Hail             2 E Ute Lake State Park 35.38N 103.45W
06/22/2023  E1.25 inch       Quay               NM   Trained Spotter

            Kent Terry reported lots of lightning and
            gusty winds. Hail lasted from approximately
            8:23 to 8:43 PM MDT.

&&

MAA
Special weather statement, Jun 22, 9:38 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
938 PM MDT Thu Jun 22 2023

NMZ230-231-230415-
Harding County-Union County-
938 PM MDT Thu Jun 22 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL HARDING
AND SOUTHERN UNION COUNTIES THROUGH 1015 PM MDT...

At 938 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bueyeros, or 20 miles northeast of Mosquero, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bueyeros and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3583 10378 3599 10374 3601 10333 3574 10335
TIME...MOT...LOC 0338Z 274DEG 15KT 3590 10362

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:10 PM MDTSevere Thunderstorm Warning Considerable damage threatABQColfax, Harding, Union65 min
Jun 22, 6:18 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora117 min
Jun 22, 6:23 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding37 min
Jun 22, 6:30 PM MDTSevere Thunderstorm WarningABQHarding, Mora30 min
Jun 22, 6:33 PM MDTSevere Thunderstorm WarningABQUnion27 min
Jun 22, 6:42 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, San Miguel18 min
Jun 22, 6:58 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, San Miguel, Union62 min
Jun 22, 7:00 PM MDTSevere Thunderstorm WarningABQUnion45 min
Jun 22, 7:57 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union63 min
Jun 22, 8:31 PM MDTSpecial Weather StatementABQHarding29 min
Jun 22, 8:54 PM MDTSevere Thunderstorm WarningABQHarding, Quay36 min
Jun 22, 9:27 PM MDTSevere Thunderstorm WarningABQQuay33 min
Jun 22, 9:35 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel40 min
Jun 22, 9:35 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel40 min
Jun 22, 9:38 PM MDTSpecial Weather StatementABQHarding37 min
Jun 22, 9:51 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora25 min
Jun 22, 10:11 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel47 min
Jun 23, 12:28 AM MDTSevere Thunderstorm WarningABQColfax, Mora62 min
Jun 23, 12:50 AM MDTSevere Thunderstorm WarningABQColfax, Mora55 min
Jun 23, 1:08 AM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, San Miguel67 min
Jun 23, 1:47 AM MDTSevere Thunderstorm WarningABQColfax, Union43 min
Jun 23, 2:13 AM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, San Miguel62 min
Jun 23, 2:27 AM MDTSevere Thunderstorm Warning Considerable damage threatABQColfax, Union63 min
Jun 23, 3:29 AM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion61 min
Jun 23, 3:54 AM MDTSevere Thunderstorm WarningABQUnion21 min
Jun 23, 1:54 PM MDTSpecial Weather StatementABQHarding36 min
Jun 23, 2:10 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt13 min
Jun 23, 2:15 PM MDTFire Weather WatchABQColfax, Guadalupe, Mora, San Miguel, Santa Fe, Torrance and 1 more12 hr
Jun 23, 2:42 PM MDTHeat AdvisoryABQChaves53 hr
Jun 23, 2:45 PM MDTSpecial Weather StatementABQCurry30 min
Jun 23, 3:12 PM MDTSpecial Weather StatementABQCurry33 min
Jun 23, 3:27 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry24 min
Jun 23, 3:48 PM MDTSpecial Weather StatementABQUnion27 min
Jun 23, 4:10 PM MDTSpecial Weather StatementABQGuadalupe, Lincoln, San Miguel, Torrance65 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.